# SDR F3LA2009113000239

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK, INSP NOTED CORROSION ON FLOOR SUPPORT Y1292 FRAME 66 TO FRAME 68. MX REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11, SRM 53-41-14, SRM 51-44-11 AND SRM 51-72-11.
